# SDR CALA2017040700893

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM BS 1219, RBL 26 HAD ONE NUT PLATE CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-02, 5, A, 4.
